# SDR UIEA200600097

- Difficulty date: May 3, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 94,219 hours, 18,764 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 340 FLOORBEAM UPPER CHORD AFT FLANGE 3 HOLE AT LBL 29, 31 AND 32 FOUND CRACKS.  BS 340 FLOOR BEAM UPPER CHORD AFT FLANGE LBL 29" OVERSIZE TO .309" AND GAGE DISTANCE .440" E/D = 1.423, WITHIN BS53A2431 PART 3 TABLE 1.  REQUIREMENT, REPAIR IS NOT REQUIRED.  U/D BS 340 FLOORBEAM UPPER CHORD AFT FLANGE LBL 31" AND 32" REPAIRED AS PER SB 53A2431 FIG 9.  CONTINUED INSPECTION IS REQUIRED AS PER BS 53A2431 PART 3.
